Diovan HCT - I have been having severe leg pains. I have a bad knee that needs surgery but can't do?
- 20 Nov 2010 by depewmf1
- diovan hct, plavix, zocor, osteoarthritis, pain
... it yet-stent has to be 1 yr old before leaving off Plavix & ASA. I think the leg problems are compounded by something else that I am taking, like either the Diovan or the Zocor? Does anyone have any thoughts on that?
20 Nov 2010
I do not know if you have seen the televised version regarding Diovan/darvocet. Seems to do damage to your heart rather than something else. I would check into all the info I can get my hands on and ask your doc. Sorry i could not be of more help. I care ... kim
15 Oct 2011
Zocor is a statin medication, isn't it?
Statins are known for causing leg pain. I started taking one and was having pain, and didn't attribute it to that until I heard an ad for it and they recited (very quickly) the possible side effects, and then I recalled that I had heard that before. My dad ended up having the same problem and had to stop taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the ...
1 answer • 14 Aug 2010
Hello all, and hope you are all doing well. I have a question about my knees. I started having problems a few years ago with my knees and about a ...
6 answers • 15 Jun 2012
Given Augmentin ES-600 for 10 days for Cellulitis in lower leg; now have changed Antibiotics and have had severe pain in both knees in all positions. ...
5 answers • 26 Oct 2012
I am 32 an I twisted the wrong way putting a child in the car about 9 yrs ago. At first it was my lower back that had bad pain but now its gone and ...
4 answers • 19 Jan 2014
This is my leg that was affected by polio.I have hardly no muscle in this leg it has also wore out my rt. Good leg.I have a lot of pain down the back ...
2 answers • 29 Nov 2014